Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Recurring ear infections, temporary relief with antibiotics. History of sinus with nasal drip in ears. Reason?

I have being getting ear infections since march n being told it s everything from inner ear problems a fungus to white flakes dry skin in the ear ?? I get antibiotics and pain relief 2 days sfter there finished back to doctor to start all over !! I do suffer bad sinus and was told I ave a nasal drip filling my ear tubes with fluid ?? Help am going mad with all the tabs etc !!
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
hello. it is likely that the infection is spreading to your ear via the eustachian tube ( tube connecting the nose and ear). please get the sinusitis treated with antibiotics and if required surgery ( based on your ENT opinion) once the sinus is cleared, your ear will become much better. thanks
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor